# SDR UIEA2017100401926

- Difficulty date: October 2, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,672 hours, 14,199 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENGINE BLEED OFF LIGHT ILLUMINATED. REF MDDR 89004 DUPLICATE WRITE UP. CLEARS MDDR 83993. PLACARDS REMOVED. MCC NOTIFIED.
